Definability of polyadic lifts of generalized quantifiers


Authors
Jouko A Vaananen
University of Helsinki
Abstract
We study generalized quantifiers on finite structures.With every function : we associate a quantifier Q by letting Q x say there are at least (n) elementsx satisfying , where n is the sizeof the universe. This is the general form ofwhat is known as a monotone quantifier of type .We study so called polyadic liftsof such quantifiers. The particular lifts we considerare Ramseyfication, branching and resumption.In each case we get exact criteria fordefinability of the lift in terms of simpler quantifiers.
Keywords definability   generalized   quantifiers
Categories (categorize this paper)
Reprint years 2004
DOI 10.1023/A:1008215718090
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 38,992
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

A Remark on Collective Quantification.Juha Kontinen & Jakub Szymanik - 2008 - Journal of Logic, Language and Information 17 (2):131-140.

Add more citations

Similar books and articles

Analytics

Added to PP index
2009-01-28

Total views
53 ( #135,593 of 2,319,691 )

Recent downloads (6 months)
21 ( #28,911 of 2,319,691 )

How can I increase my downloads?

Monthly downloads

My notes

Sign in to use this feature